MAUDE Adverse Event Report: VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE

VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE
Model Number KCLT-6F
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.
 
Event or Problem Description
Device was deployed, no indication of malfunction.After step three (clip release) was performed, there was immediate bleeding from the puncture site.Immediate flouro after revealed the implant was in the mid sfa.Manual compression achieved hemostasis.The physician elected to retrieve the device using an embolic protection device (emboshield nav 6).They were able to capture the device using this method.When the device was pulled back to the end of the sheath, an attempt was made to pull out the sheath and the filter basket (containing the implant) as one unit.The sheath came out, but the filter basket could not be pulled out.Manual compression was applied to achieve hemostasis and the patient was transferred to a hospital for a scheduled surgical removal.

Brand Name
CELT ACD VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD.
2012 orchad avenue
citywest business park
dublin, leinster D24WP W6
EI  D24WPW6
MDR Report Key6935337
Report Number3009984513-2017-00001
Device Sequence Number482990
Product Code MGB
UDI-Device Identifier05391530280082
UDI-Public(01)05391530280082(17)200630(10)453955
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 10/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other Health Care Professional
Device Expiration Date06/30/2020
Device Model NumberKCLT-6F
Device Lot Number453955
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2017
Initial Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight84